# SDR MALA030245

- Difficulty date: April 24, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Dislodged
- Location: Emergency Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EMERENCY DOOR COVER FELL OFF (DOOR HANDLE COVER).  MAINTENANCE RESECURED COVER.
